# SDR IPXA10559169

- Difficulty date: March 27, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  LIGHTNING STRIKE ON VERT STAB SKIN, WL572, FSS414.7     REPAIRED IAW ATS ER 10-2268.
